# SDR SWIA202155376

- Difficulty date: January 7, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N304SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000850
- Aircraft time: 1,014 hours, 862 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL RT SIDE RIB 14 IS WRINKLED AND CRACKED 4TH AFT LIGHTNING HOLE.  PARTS ON ORDER 170-62620-002 MR 1637441.  REMOEVED AND REPLACED RIB 14, IAW ETD 2021-000616 REV: DATED: 1-12-2021.
